# SDR USAA2010090291890

- Difficulty date: July 13, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- Aircraft time: 62,239 hours, 38,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 69434967
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - Q4 - LEVEL 2 CORROSION ON CHANNEL BETWEEN BS 847 TO BS 867, STR 25R.   REPLACED CHANNEL BETWEEN BS 847 TO BS 867, STR 25R IAW B737-300 SRM 51-10-02, DRAWING 65-47957.
